Journal Report

Serdica Mathematical Journal

Download PDF
Journal Information
Journal Title
Serdica Mathematical Journal
Publisher
Bulgarian Academy of Sciences, Institute of Mathematics and Informatics
ISSN
1310-6600
E-ISSN
2815-5297
Database
SCOPUS
Domain
Physical Sciences
Classification History
Year A+ A B C
2026 ✓
2025
2024
2023
2021/2022
2020
2019
2018
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Locally three-weight property for linear codes and its application
Shintaro Kawamoto, Atsuya Kato, Tatsuya Maruta
2026-9-25 Vol. 52 Issue 3
Weighted composition operators on spaces of functions with derivative in Mixed-Norm and Hardy spaces
Deepjyoti Borgohain
2026-9-25 Vol. 52 Issue 3
A Frobenius Theorem on Fréchet Manifolds
Kaveh Eftekharinasab
2026-9-25 Vol. 52 Issue 3
Lyapunov and Hartman–Wintner Inequalities for Caputo–Fabrizio Fractional Dirichlet Boundary Value Problems
Umesh Sukalwad, Rajkumar Ingle
2026-9-25 Vol. 52 Issue 3
Asymptotic stability of singular solutions for the hyperelastic rod equation
Mehmed Kodzha
2026-9-25 Vol. 52 Issue 3
The generalized homological Cauchy integral formula for \(\mathcal{A}\)-holomorphic functions
Marin Genov
2026-6-24 Vol. 52 Issue 2
On the convergence of double Legendre series with coefficients of generalized bounded variation
Jigneshkumar Shingod, Bhikha Ghodadra
2026-6-24 Vol. 52 Issue 2
A guide to tropical modifications
Nikita Kalinin
2026-6-24 Vol. 52 Issue 2
Some operations on congruence labeled graphs
K. Kanakambika, G. Thamizhendhi
2026-4-13 Vol. 52 Issue 1
On the location of the complex conjugate zeros of the partial theta function
Vladimir Kostov
2026-4-13 Vol. 52 Issue 1
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 26, 2026 16:16